The Psychology of Marriage. Walter M. Gallichan
Bibliographic Data
| ID | 7612031 |
|---|---|
| Authors | James Quayle Dealey (corresponding author) |
| Year | 1918 |
| Volume | 24 |
| Issue | 2 |
| Pages | 222-222 |
| Publication date | 1918-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Sociology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9602 • E-ISSN: 1537-5390 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/212897 |
| OpenAlex | W2507318635 |
| Language | EN |
Download · Library science · Sociology · World Wide Web · Computer Science · Family Dynamics and Relationships · Psychology · Religion and Society Interactions
| Highly cited | No |
|---|